MathSciNet Relay Station
MathSciNet bibliographic data
MR910949 60J65
Sznitman, A.-S. Propagation of chaos for a system of annihilating Brownian spheres. Comm. Pure Appl. Math. 40 (1987), no. 6, 663–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement